Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE: Milk thistle's effect on HIV meds
Jan 1, 2003

Follow up to my previous question. You cautioned me on taking milk thistle. The meds that I'm on are: Sustiva, Epivir and Zerit. Would those three be effected by milk thistle? Thanks.

Response from Dr. Henry

There would be some concern about the interaction of milk thistle and the Sustiva (which is metabolized in the liver). I am unaware of any actual data looking at that.

KH



Previous
Liver detoxification's effect on the HIV medication in my system.
Next
Increased side effects with 1-pill Sustiva tablet?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement